# SDR DALA1114351805

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 38,528 hours, 10,236 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PANEL 149AL MISSING FROM AIRCRAFT, INSTALLING ERA 490445-14.
